Page 1 of 1
Posted: Mon Jun 10, 2019 11:45 pm
I've been on high-dose antibiotics to try and resolve this bladder issue. Saw a private doc who has helped lots of women so I thought it was worth a try. He also prescribes hiprex (methamine hippurate).
I don't usually have an issue with cephalxin but last week I broke out in hives on my face. I contacted the doc and have stopped the antibiotics but a week on and the hives are still there.
I was taking benadryl for this and changed to piriton yesterday - the pharmacist says that this is best antihistamine for skin issues.
Has anyone had any experience of this?
I wondered if it was my diet as I have started to introduce fermented food.
Posted: Tue Jun 11, 2019 1:26 am
I've never had that problem but I did google cephalxin and hives and it can happen by the look of it.
I looked at fermented food and hives and this blog says it can happen. https://blog.bulletproof.com/best-fermented-food-gut/
Maybe you just pushed your limits by combining things??
Posted: Tue Jun 11, 2019 2:30 am
Yes the hives can be an allergic reaction to the cephalexin.
I dropped the probiotic supplement and started having fermented yoghurt about a month ago.I thought it was more sensible to have the food instead. The probiotic contains bacteria that causes histamine issues but maybe as you say, it was too much for my system.
They have not cleared up as yet - not taken any cephalexin for 4 days now so I am getting a little worried. I've cut down on the yoghurt and may cut that out altogether now.